RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2007, Volume 19, Issue 4, Pages 139–145 (Mi aa131)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

Poncelet problem for rational conics

V. A. Malyshev

Rybinsk State Aviation Technological Academy

Abstract: The Poncelet problem for rational conics may have a solution only for polygons with 3, 4, 5, 6, 7, 8, 9, 10, 12, 14, 16, 18, 20, or 24 vertices.

Keywords: Conics.

Full text: PDF file (85 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2008, 19:4, 597–601

Bibliographic databases:

MSC: 51N20
Received: 03.04.2006

Citation: V. A. Malyshev, “Poncelet problem for rational conics”, Algebra i Analiz, 19:4 (2007), 139–145; St. Petersburg Math. J., 19:4 (2008), 597–601

Citation in format AMSBIB
\Bibitem{Mal07}
\by V.~A.~Malyshev
\paper Poncelet problem for rational conics
\jour Algebra i Analiz
\yr 2007
\vol 19
\issue 4
\pages 139--145
\mathnet{http://mi.mathnet.ru/aa131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2381936}
\zmath{https://zbmath.org/?q=an:1203.14019}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 4
\pages 597--601
\crossref{https://doi.org/10.1090/S1061-0022-08-01012-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267653400006}


Linking options:
  • http://mi.mathnet.ru/eng/aa131
  • http://mi.mathnet.ru/eng/aa/v19/i4/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mirman B., “Poncelet's porism in the finite real plane”, Linear Multilinear Algebra, 57:5 (2009), 439–458  crossref  mathscinet  zmath  isi
    2. Mirman B., “Short cycles of Poncelet's conics”, Linear Algebra Appl., 432:10 (2010), 2543–2564  crossref  mathscinet  zmath  isi
    3. Mirman B., “Explicit solutions to Poncelet's porism”, Linear Algebra Appl., 436:9 (2012), 3531–3552  crossref  mathscinet  zmath  isi
    4. Los J., Mepschen T., Top J., “Rational Poncelet”, Int. J. Number Theory, 14:10 (2018), 2641–2655  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:337
    Full text:88
    References:46
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019